# SDR 2023FA0000241

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: General aviation
- Aircraft: N163CD
- Make and model: Cirrus SR20
- Aircraft serial: 1067
- Aircraft time: 2,061 hours
- Engine: Cont IO360ES
- Engine time: 1,505 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7324 · Fuel Divider
- Part: Fuel Divider
- Part number: 64650810A6
- Part serial: C03EA334R
- Condition: Inoperative
- Part time: 136 hours
- Component: Engine, Cont, IO360ES
- Stage of operation: CL
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

PILOT COMPLETED A SATISFACTORY ENGINE RUN. CLIMBING OUT, ENGINE STARTS TO RUN ROUGH. PILOT NOTICES FUEL DROPLETS ON WINDSCREEN. ENGINE QUITS WHILE THROTTLE IS FULL POWER AND MIXTURE IS FULL RICH. PILOT CIRCLES BACK, DECLARES EMERGENCY AND SAFELY LANDS AIRCRAFT. (KOSU). TECHNICIAN TROUBLESHOOTING REVEALED A RESTRICTION IN THE ENGINE FUEL FLOW DIVIDER AS WELL AS FUEL FLOWING FROM THE LOWER COWLING GANG DRAIN. TECHNICIANS REMOVED AND REPLACED THE FUEL FLOW DIVIDER, COMPLETED FUEL SYSTEM ADJUSTMENTS. ENGINE RUN PERFORMED SATISFACTORY AND NO FUEL WAS EVIDENT FROM THE GANG DRAIN. FLIGHT OUT OF MAINTENANCE WAS SATISFACTORY AND NO ENGINE ISSUES WERE NOTED.
